Thanks so much for the info and update.. I am just back from an almost tropical day on the southbank with kids and wondered how you had got along with scan, so good to see yr post. I think the radiographer sounds spot on.. definitely sums up my experiences with hormones...my body does the opposite to the expected on them too! CONTRARY!
Hope everything settles down, you should feel very proud of yourself coping with all this lot...
I had DCIS and a micro invasion and 4 clear nodes, so I'm in a slightly odd position re all this, pretty sure hormone therapy isn't usually suggested after a DCIS diagnosis unless there is a significant family history or you really feel anxious but I've been bumped a stage because of a 1mm invasive component. It got even more 'off-usual' as due to gynae probs I can't take tamoxifen!!! so zoladex was all that was left I guess.
if I hadn't had the experience I had with HT previously and my gynae history I most likely would've given tamoxifen a good chance but bailed if SEs were too much but the risk of its more serious side effects versus benefit for me plus a previous emergency on a similar drug makes my decision much harder. Likewise a change in my diagnosis and pathology would've meant something different and zoladex would be less of a huge hammer .. In the end I just took the route that I found less scary....nowhere near ideal but the only way I could get any peace in my head!
If you are still bleeding tomorrow anything like that heavily I would perhaps see yr GP just to check in, I think women can sometimes tough it out with gynae bleeding even when its very heavy. Best not to leave it.
hope things improve.
I think we've "talked" before re hormone therapy decisions. Very sorry to hear you're struggling, I had similar heavy bleeding two years ago, on hormone treatment for fibroids and it was terrifying. With hindsight!! I was a bit too passive in getting mine sorted as I think we can be with gynae stuff, hope you have a much better team.
I have a similar gynae background to you and did some research on zoladex and it seems that erratic bleeding can occur in the first few months for some. I read it was the effect of the lack of hormones on the lining, making it unstable and then prone to breaking down initially....for me I figure I have alot of womb lining due to endo... I stress this is just my take and I think its a rareish occurence..but sometimes just knowing a possibility helps. So many not clear choices..
hope you get some help and advice soon.